# SDR AWXA200501616

- Difficulty date: December 26, 2005
- Submitted: January 6, 2006
- Operation: Air carrier
- Aircraft: N905AW
- Make and model: Boeing 757-2S7
- Aircraft serial: 23567
- Aircraft time: 73,584 hours, 29,063 cycles
- Engine: Rroyce RB211535E4
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Bird Ingestion
- Location: Nr 2
- Stage of operation: TO
- How discovered: O
- Nature of condition: C
- Precautionary procedure: C

## Discrepancy

CREW ABORTED TAKE OFF AT 140 KNOTS DUE TO NR 2 ENGINE BIRD INGESTION.  CREW RETURNED TO THE GATE WITHOUT ANY FURTHER INCIDENTS.  MAINTENANCE REMOVED AND REPLACED DAMAGED FAN BLADE AND ANNULUS FILLER ON THE NR 2 ENGINE.  REPORTED FOR PRECAUTIONARY PURPOSES. BORESCOOPE WAS PERFORMED IAW AMERICA WEST AIRLES TASK CARD I5M72609, DAMAGE THAT WAS FOUND WAS BLADE TIP DAMAGE TO THE NR 2 FAN BLADE ON THE NR 2 ENG.  THE LEADING EDGE TIP WAS BENT .4 WHICH WAS OUT OF LIMTS.
